Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 134910, 8 pages
http://dx.doi.org/10.1155/2014/134910
Research Article

Some Properties for an Integral Operator Defined by Generalized Hypergeometric Function

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 10 May 2014; Accepted 4 July 2014; Published 4 August 2014

Academic Editor: Song Cen

Copyright © 2014 Ibtisam Aldawish and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-G. Wang, Y. Sun, and Z.-H. Zhang, “Certain classes of meromorphic multivalent functions,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1408–1417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Z. Nehari and E. Netanyahu, “On the coefficients of meromorphic schlicht functions,” Proceedings of the American Mathematical Society, vol. 8, pp. 15–23, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  4. H. Exton, $q$-Hypergeometric Functions and Applications, Ellis Horwood, Chichester, UK, 1983. View at MathSciNet
  5. H. A. Ghany, “q-derivative of basic hypergeometric series with respect to parameters,” International Journal of Mathematical Analysis, vol. 3, no. 33, pp. 1617–1632, 2009. View at Google Scholar · View at MathSciNet
  6. R. W. Ibrahim, “On certain linear operator defined by basic hypergeometric functions,” Matematichki Vesnik, vol. 65, no. 1, pp. 1–7, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. W. Ibrahim and M. Darus, “On analytic functions associated with the Dziok-SRIvastava linear operator and Srivastava-Owa fractional integral operator,” Arabian Journal for Science and Engineering, vol. 36, no. 3, pp. 441–450, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. Aldawish and M. Darus, “New subclass of analytic function associated with the generalized hypergeometric functions,” Electronic Journal of Mathematical Analysis and Applications, vol. 2, no. 2, pp. 163–171, 2014. View at Google Scholar
  9. H. Aldweby and M. Darus, “Properties of a subclass of analytic functions defined by a generalized operator involving q− Hypergeometric function,” Far East Journal of Mathematical Sciences, vol. 81, no. 2, pp. 189–200, 2013. View at Google Scholar · View at Scopus
  10. B. A. Frasin and M. Darus, “On certain meromorphic functions with positive coefficients,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 4, pp. 615–623, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. M. El-Ashwah and M. K. Aouf, “Hadamard product of certain meromorphic starlike and convex functions,” Computers & Mathematics with Applications, vol. 57, no. 7, pp. 1102–1106, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. R. Ganigi and B. A. Uralegaddi, “New criteria for meromorphic univalent functions,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie. Nouvelle Série, vol. 33, no. 81, pp. 9–13, 1989. View at Google Scholar · View at MathSciNet
  15. D. Yang, “On a class of meromorphic starlike multivalent functions,” Bulletin of the Institute of Mathematics Academia Sinica, vol. 24, no. 2, pp. 151–157, 1996. View at Google Scholar · View at MathSciNet
  16. A. Mohammed and M. Darus, “A new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231–238, 2010. View at Google Scholar · View at MathSciNet
  17. A. Mohammed and M. Darus, “Starlikeness properties of a new integral operator for meromorphic functions,” Journal of Applied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Mohammed and M. Darus, “Some properties of certain integral operators on new subclasses of analytic functions with complex order,” Journal of Applied Mathematics, vol. 2012, Article ID 161436, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Mohammed and M. Darus, “The order of starlikeness of new p-valent meromorphic functions,” International Journal of Mathematical Analysis, vol. 6, no. 27, pp. 1329–1340, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Mohammed and M. Darus, “Integral operators on new families of meromorphic functions of complex order,” Journal of Inequalities and Applications, vol. 2011, article 121, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus